MathSciNet Relay Station
MathSciNet bibliographic data
MR2859307 37D45
Wei, Zhouchao Dynamical behaviors of a chaotic system with no equilibria. Phys. Lett. A 376 (2011), no. 2, 102–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement